# SDR DALA2025053104176

- Difficulty date: May 10, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 96,120 hours, 18,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:606.   REPAIRED LIGHT ASSY PER ERA 626367-14. (0959070)
